Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 43, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2006, 10:43 PM CDT for Barber County, Kiowa County, Pratt County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2006, 10:43 PM CDT (03:43 UTC)
- Expired
- May 7, 2006, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Barber County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:00 PM CDT | HAIL 1 | 6 N Sun City, KS | SIGNIFICANT WHEAT DAMAGE REPORTED IN THIS AREA. |
| May 7, 11:03 PM CDT | HAIL 1 | W Coats, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 080344 SVRDDC KSC007-097-151-080430- /O.NEW.KDDC.SV.W.0043.060508T0343Z-060508T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1043 PM CDT SUN MAY 7 2006 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS. EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1130 PM CDT * AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED ALONG A LINE FROM BELVIDERE TO HAVILAND...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF NORTHWESTERN BARBER COUNTY... RURAL RESIDENCES OF EASTERN KIOWA COUNTY... RURAL RESIDENCES OF SOUTHERN PRATT COUNTY... CROFT... SUN CITY... COATS... LAKE CITY... SAWYER... THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 120 AND 148. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856 $$ UMSCHEID
3 follow-up statements
000 WWUS53 KDDC 080400 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1100 PM CDT SUN MAY 7 2006 KSC007-097-151-080430- /O.CON.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/ PRATT KS-KIOWA KS-BARBER KS- 1100 PM CDT SUN MAY 7 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHWESTERN BARBER...EASTERN KIOWA AND SOUTHERN PRATT COUNTIES... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE MOST DANGEROUS PORTION OF THIS STORM WAS LOCATED NEAR COATS...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CITY...PRATT AND SAWYER THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 120 AND 148. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWEST KANSAS. LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856 $$ UMSCHEID
000 WWUS53 KDDC 080411 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1110 PM CDT SUN MAY 7 2006 KSC007-097-151-080430- /O.CON.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/ PRATT KS-KIOWA KS-BARBER KS- 1110 PM CDT SUN MAY 7 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHWESTERN BARBER...EASTERN KIOWA AND SOUTHERN PRATT COUNTIES... AT 1106 PM CDT...TRAINED WEATHER SPOTTERS REPORTED AND DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THE MOST DANGEROUS PORTION OF THIS STORM WAS LOCATED 5 MILES EAST OF COATS...MOVING EAST AT 40 MPH. AT 1055 PM CDT...QUARTER SIZE HAIL WAS REPORTED BY A TRAINED SPOTTER IN HAVILAND. AT 1103 PM CDT...QUARTER SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT 3 MILES WEST OF COATS. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAWYER THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWEST KANSAS. LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856 $$ UMSCHEID
000 WWUS53 KDDC 080427 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1125 PM CDT SUN MAY 7 2006 KSC007-097-151-080435- /O.EXP.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/ PRATT KS-KIOWA KS-BARBER KS- 1125 PM CDT SUN MAY 7 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARBER...EASTERN KIOWA AND SOUTHERN PRATT COUNTIES EXPIRES AT 1130 PM CDT... THE STORM HAS MOVED OUT OF THE WARNED AREA AND NO LONGER APPEARS TO POSE A THREAT TO LIFE OR PROPERTY. STRONG GUSTY WINDS TO 55 MPH AND SMALL HAIL WILL BE POSSIBLE THROUGH 1145 PM CDT IN SOUTHEASTERN PRATT AND NORTHERN BARBER COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWEST KANSAS. LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856 $$ UMSCHEID
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:32 PM CDT, 8 hours 11 minutes earlier.
Area forecast discussion, May 7, 2:32 PM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 232 PM CDT SUN MAY 7 2006 .DISCUSSION... DAYS 1-2... THE CHANCE FOR THUNDERSTORMS TONIGHT AND TOMORROW NIGHT WILL BE THE MAIN FORECAST CONCERN FOR THE SHORT TERM. 12Z UPPER AIR MAPS SHOWED A SHORTWAVE TROUGH OVER THE NORTHERN AND CENTRAL ROCKIES, AND THE LATEST WV LOOP HAS THIS FEATURE STARTING TO MOVE TOWARDS THE WESTERN PLAINS. THUNDERSTORMS HAVE ALREADY FIRED ALONG A BOUNDARY IN NW KS, ALTHOUGH WEAK WINDS HAVE KEPT THEM BELOW SEVERE LIMITS. LATEST SHORT FUSE COMPOSITE HAS CAPE OF 1200-1500 J/KG IN EASTERN CO AND FAR WESTERN KS, WITH THE 0-2.5 KM LAPSE RATES ABOVE 9 C/KM NEAR GLD. SOME TOWERING CU STARTING TO DEVELOP WEST OF KSPD, NEAR THE WEAK DRYLINE AND EDGE OF THE CAP. LOW LEVEL DEWPOINTS ARE ONLY AROUND 50, AND SHEAR IS NOT THAT IMPRESSIVE. HOWEVER, WITH THE DECENT COLD POOL COMING OUT AND WITH OUR WESTERN COUNTIES SEEING A BIT OF SUN, INSTABILITIES SHOULD GET FAIRLY DECENT. THINK THAT STORMS FIRING ALONG THE HIGH TERRAIN WILL MOVE INTO OUR WEST THIS EVENING. SEVERE POTENTIAL WILL BE RATHER MARGINAL, BUT SOME HAIL REPORTS ARE NOT OUT OF THE QUESTION. THE SHORTWAVE WILL CONTINUE TO EJECT OUT TONIGHT, AND EVEN MODEL SOUNDINGS AROUND DDC WHERE CLOUDS HAVE HUNG AROUND ALL DAY SHOW SOME ELEVATED INSTABILITY. THE STORMS SHOULD MOVE EAST AS THE SHORTWAVE MOVES THROUGH, SO KEPT HIGH CHANCE POPS FOR MOST OF THE CWA THROUGH LATE TONIGHT. TOMORROW, THE SFC TROUGH WILL CONTINUE OVER THE WESTERN PLAINS, SHIFTING SLIGHTLY TO THE EAST AND ALLOWING THE DRYLINE TO MOVE INTO WESTERN KANSAS. SFC CONVERGENCE ALONG THE DRYLINE IS NOT THAT IMPRESSIVE AT THIS POINT, BUT THERE IS SOME DECENT DIVERGENCE ALOFT. THINK THAT SOME ISOLATED TO WIDELY SCATTERED STORMS COULD POSSIBLY GET GOING ALONG THE DRYLINE MAINLY EAST OF DDC BY LATE AFTERNOON. LOW LEVEL MOISTURE WILL STILL BE AROUND LOW TO MID 50S, BUT LAPSE RATES WILL BE STEEP AND HAIL AGAIN WILL NOT BE OUT OF THE QUESTION. A COLD FRONT SHOULD START TO MOVE THROUGH MONDAY NIGHT, ALLOWING THE CHANCE FOR STORMS TO CONTINUE MAINLY IN OUR EAST WHERE THE MOISTURE WILL BE. THE GOING GRIDS REFLECTED THIS WELL AND ONLY MADE MINOR TWEAKS. BY TUESDAY, THE COLD FRONT SHOULD BE THROUGH THE CWA. THE NAM HAS STORMS REFIRING ALONG THE BOUNDARY BY AFTERNOON, BUT AT THIS TIME THINK THAT MOST OF THIS ACTIVITY SHOULD BE TO OUR SOUTH. AS FOR TEMPERATURES, CLOUDS AND SOUTHERLY FLOW WILL KEEP LOWS FROM FALLING OFF TOO MUCH, SO CONTINUED WITH READINGS IN THE 50S. TOMORROW SHOULD BE MUCH WARMER WITH SOUTHWESTERLY WINDS IN THE WEST AND 850MB TEMPS RETURNING TO THE UPPER TEENS AND LOW 20S C. KEPT HIGHS IN THE 80S IN THE WEST, WHILE THE EAST WILL BE A TAD BIT COOLER WITH MORE MOISTURE AND SOME CLOUD COVER HANGING AROUND IN THE MORNING. LOWS MONDAY NIGHT WILL BE SOMEWHAT COOLER WITH THE FRONT COMING DOWN, AND HIGHS ON TUESDAY BEHIND THE FRONT WILL BE ONLY AROUND 70 WITH UPSLOPE WINDS. IF THERE IS MORE CLOUDS THAN EXPECTED HIGHS COULD BE EVEN COOLER, BUT WILL JUST KEEP AN EYE ON IT FOR NOW. DAYS 3-7... EXTENDED MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH ABOUT 144 HOURS. BEYOND THAT THERE ARE SOME DIFFERENCES IN THE HANDLING OF MINORS IN THE FLOW AND REALLY HAVE NOT A GREAT DEAL OF FAITH IN ANY OF THEIR SOLUTIONS. STILL PREFER THE GFS FOR NOW AS IT BUCKLES THE CROSS PACIFIC UPPER JET MORE THAN THE OTHER MODELS. I EXPECT THIS TO VERIFY BASED ON OLR HOVMOLLERS FROM THE CDC WEBSITE THAT SHOW A LARGE AREA OF PERSISTENT TROPICAL CONVECTION NEAR THE EQUATOR AND ABOUT 160E SUPPORTING A BIT HIGHER AMPLITUDE PATTERN THAN THAT SHOWN BY THE ECMWF. OF COURSE ANYTHING OF HIGHER RESOLUTION IN THE TIME FRAME OF NEXT WEEKEND WILL FALL WITHIN THE NOISE SIGNAL OF THE MODEL. OVERALL DIDNT CHANGE MUCH IN THE GRIDS. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 80 52 71 / 50 20 20 0 GCK 52 81 50 70 / 40 10 10 0 EHA 52 82 50 73 / 40 10 10 20 LBL 53 81 51 73 / 40 10 10 0 HYS 53 79 51 69 / 50 20 30 0 P28 55 78 56 75 / 50 30 30 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/08
Hazardous weather outlook, May 7, 1:13 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK ....CORRECTED SPOTTERS INFO STATEMENT... NATIONAL WEATHER SERVICE DODGE CITY KS 113 PM CDT SUN MAY 7 2006 KSZ030-031-043>046-061>066-074>081-084>090-081100- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 113 PM CDT (1213 PM MDT) SUN MAY 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT BY 100 PM CDT (1200 PM MDT) DECREASING CLOUDINESS ACROSS EAST COLORADO INTO FAR SOUTHWEST KANSAS WAS ALLOWING TEMPERATURES TO WARM. THE LOW LEVEL AIR IN THIS AREA IS FAIRLY HUMID SO INSTABILITY CONTINUES TO INCREASE. CONVECTIVE AVAILABLE POTENTIAL ENERGY IS REACHING VALUES OVER 1500 J/KG. SOUNDINGS INDICATE THAT TEMPERATURES AROUND 72 DEGREES WITH DEWPOINTS AROUND 50 DEGREES WILL PRODUCE CONVECTION ALONG A DEVELOPING DRY LINE IN FAR EAST COLORADO THAT WOULD SUBSEQUENTLY MOVE INTO WESTERN KANSAS. INITIAL STORMS HAD ALREADY DEVELOPED IN FAR NORTHWEST KANSAS. VERTICAL WIND PROFILES INDICATE THAT IF STORMS DEVELOP ALONG THE KANSAS COLORADO BORDER...A FEW OF THEM COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR MUCH OF SOUTHWEST KANSAS THIS EVENING. JOHNSON
In the hours before
Local storm report, May 7, 9:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
912 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL GARDEN CITY 37.98N 100.86W
05/07/2006 M0.88 INCH FINNEY KS CO-OP OBSERVER
0744 PM HAIL 5 NNW GARDEN CITY 38.04N 100.90W
05/07/2006 M1.25 INCH FINNEY KS PUBLIC
0745 PM HAIL GARDEN CITY 37.98N 100.86W
05/07/2006 M1.00 INCH FINNEY KS CO-OP OBSERVER
LASTED FOR 20 MINUTES.
0800 PM HAIL 4 S GARDEN CITY 37.92N 100.86W
05/07/2006 M1.75 INCH FINNEY KS TRAINED SPOTTER
0840 PM TORNADO 8 S PLYMELL 37.69N 100.87W
05/07/2006 HASKELL KS STORM CHASER
REPORTED LARGE TORNADO LASTED FOR ABOUT 10 MINUTES.
&&
06Local storm report, May 7, 9:26 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 7 N COPELAND 37.64N 100.63W
05/07/2006 E0.88 INCH GRAY KS STORM CHASER
&&
BURKELocal storm report, May 7, 10:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 NE GARDEN CITY 37.99N 100.85W
05/07/2006 E1.25 INCH FINNEY KS TRAINED SPOTTER
RETIRED NWS EMPLOYEE
&&
BURKESpecial weather statement, May 7, 10:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1002 PM CDT SUN MAY 7 2006 KSZ078-080-088-080345- CLARK-FORD-KIOWA- 1002 PM CDT SUN MAY 7 2006 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK... SOUTHEASTERN FORD AND WESTERN KIOWA COUNTIES... AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR BLOOM TO 6 MILES NORTHWEST OF BUCKLIN TO 12 MILES NORTHWEST OF MULLINVILLE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. STAY TUNED TO WEATHER RADIO OR OTHER SOURCES OF SEVERE WEATHER INFORMATION SHOULD ANY WARNINGS BE ISSUED. LAT...LON 3769 9954 3751 9981 3725 9968 3766 9909 UMSCHEID
Local storm report, May 7, 10:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1021 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL MULLINVILLE 37.59N 99.47W
05/07/2006 M1.00 INCH KIOWA KS CO-OP OBSERVER
&&
06Local storm report, May 7, 10:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL SE MULLINVILLE 37.59N 99.47W
05/07/2006 E0.88 INCH KIOWA KS PUBLIC
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:00 PM CDT | Tornado Warning | DDC | Finney | 45 min |
| May 7, 7:41 PM CDT | Tornado Warning | DDC | Finney | 49 min |
| May 7, 8:18 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Haskell | 42 min |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 45 min |
| May 7, 8:42 PM CDT | Tornado Warning | DDC | Haskell | 37 min |
| May 7, 9:03 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| May 7, 10:02 PM CDT | Special Weather Statement | DDC | Kiowa | 43 min |
| May 7, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 30 min |
| May 8, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.